# SDR 2017FA0000602

- Difficulty date: November 2, 2017
- Submitted: November 16, 2017
- Operation: General aviation
- Aircraft: N87SX
- Make and model: Amtr SX300
- Aircraft serial: 52772643
- Aircraft time: 410 hours
- Engine: Lyc O540*
- Engine time: 410 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALX8521R
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

PILOT DISCOVERED ALTERNATOR HAD FAILED DURING FLIGHT. THE BATTERY WAS QUICKLY DEPLETED AND PILOT MANUALLY EXTENDED GEAR. THE RIGHT MAIN SLOWLY RETRACTED ON LANDING ROLLOUT.
